CureZone   Log On   Join
Took too much???
 

Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.



Holistic Health Invention Will Change Your Life !
The Tesla Shield™. Transformational ...


More
Wondering Views: 1,543
Published: 19 years ago
 
This is a reply to # 13,092

Took too much???


Hi, theres no easy way to say this so ill just say it. I took like 28 propronolol pills to get "messed up" and was drinking also. i was just wondering what possible side affects this may have had on my body because recently i have been experiencing palpitations and extreme anxiety. i have no prior heart problems. thank you.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.484 sec, (1)